View : 90 Download: 0

An optimality proof of the Interval Caching in multimedia systems

Title
An optimality proof of the Interval Caching in multimedia systems
Authors
Cho K.Bahn H.
Ewha Authors
반효경
SCOPUS Author ID
반효경scopus
Issue Date
2014
Journal Title
Information (Japan)
ISSN
1344-8994JCR Link
Citation
vol. 17, no. 2, pp. 387 - 390
Publisher
International Information Institute
Indexed
SCOPUS scopus
Abstract
Cache replacement; Interval caching; Multimedia; Streaming
Appears in Collections:
엘텍공과대학 > 컴퓨터공학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE